A Extension of Fixed Point Theorem in Banach Space

Author & Affiliation:
SATYENDRA SINGH
Department of Mathematics, Paliwal (P.G.) College, Shikohabad (U.P)
VINOD KUMAR
Department of Mathematics, Chintamani College of Science Pombhurna Dist. Chandrapur (M.H) India,
AJAY KUMAR SHARMA
Dept. of Mathematics, Mahatma Gandhi College of Science Gadchandur Chandrapur (M.H)
Keyword:
Common fixed point, Fixed point and non contracting point Metric Space, Banach Space, Subject Classification Code: 46.2X 40-58
Issue Date:
July 2018
Abstract:

The object of the present paper is to extend the fixed point theorem of previous authors.

Pages:
336-341
ISSN:
(Online) - (Print)
Source:
DOI:
http://dx.doi.org/10.22147/jusps-A/300703
Share This:
Facebook Twitter Google Plus LinkedIn Reddit

Copy the following to cite this article:

S. Singh; V. Kumar; A. K. Sharma, "A Extension of Fixed Point Theorem in Banach Space", Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 7, Page Number 336-341, 2018

Copy the following to cite this URL:

S. Singh; V. Kumar; A. K. Sharma, "A Extension of Fixed Point Theorem in Banach Space", Journal of Ultra Scientist of Physical Sciences, Volume 30, Issue 7, Page Number 336-341, 2018

Available from: http://ultraphysicalsciences.org/paper/1486/a-extension-of-fixed-point-theorem-in-banach-space

Ansari Education And Research Society
Facebook Google Plus Twitter
Website developed by